# SDR SIMA20161024003

- Difficulty date: October 24, 2016
- Submitted: October 27, 2016
- Operation: Air carrier
- Aircraft: N819AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145566
- Aircraft time: 34,946 hours, 30,778 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Part number: P2070009520
- Condition: Broken
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLASHLIGHT CRADLE BROKEN AT FWD GALLEY.   REMOVED AND REPLACED THE CRADLE AND FLASHLIGHT ASSY. IAW AMM 33-50-16, OPS CHECKED GOOD
